# SDR DLM88091035

- Difficulty date: May 10, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tube
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT GUIDE TUBE OF TAILCONE RELEASE CABLE SYSTEM RH LOWER SECTION.  REPLACED GUIDE TUBE IAW AMM 20-30-01-201.
